Volume 20, Issue 3
Local and Global Existence of Solutions of the Ginzburg-Landau Type Equations

Fujun Zhou and Shangbin Cui

J. Part. Diff. Eq., 20 (2007), pp. 220-246.

Preview Full PDF BiBTex 0 202
  • Abstract

This paper is devoted to studying the initial value problem of the Ginzburg-Landau type equations. We treat the case where the nonlinear interaction function is a general continuous function, not required to satisfy any smoothness conditions. Local and global existence results of solutions of the problem are given. Decay estimates are also shown.

  • History

Published online: 2007-08

  • AMS Subject Headings

35Q35, 35K55.

  • Cited by